# SDR CALA2025042904306

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 95,312 hours, 13,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY AND SERVICE DOOR EMERGENCY ESCAPE SLIDES REPLACE {B767-25-3-7034} - REMOVED L1 SERVICE DOOR EMERGENCY ESCAPE SLIDES REF AMM 25-66-01. INSTALLED L1 SERVICE DOOR EMERGENCY ESCAPE SLIDE IN REF WITH AMM 25-66-01
